The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On the Bi-Recurrent Bochner curvature tensor

Authors

K.S. Rawat and Girish Dobhal

Abstract

In the present paper, we have studied bi-recurrent and bi-symmetric properties of Bochner Curvature tensor and several theorems have been established.

Keywords and Phrases : Kahler Space, bi-recurrent and bi-symmetric properties of Bochner Curvature tensor.

Received date : March 11, 2007

Accepted date: June 14, 2007

cited by: J.T.S. Vol. 13 (2019), pp.33-40

Download PDF